RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 6, Pages 1316–1319 (Mi dan45526)  

MATHEMATICS

Existence theorems for quasilinear pseudohyperbolic equations

N. A. Lar'kin

Institute of Theoretical and Applied Mechanics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (437 kB)

Bibliographic databases:
UDC: 517.946
Presented: . . 
Received: 19.02.1982

Citation: N. A. Lar'kin, “Existence theorems for quasilinear pseudohyperbolic equations”, Dokl. Akad. Nauk SSSR, 265:6 (1982), 1316–1319

Citation in format AMSBIB
\Bibitem{Lar82}
\by N.~A.~Lar'kin
\paper Existence theorems for quasilinear pseudohyperbolic equations
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 6
\pages 1316--1319
\mathnet{http://mi.mathnet.ru/dan45526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0670697}
\zmath{https://zbmath.org/?q=an:0512.35056}


Linking options:
  • http://mi.mathnet.ru/eng/dan45526
  • http://mi.mathnet.ru/eng/dan/v265/i6/p1316

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019